Ukrainian Mathematical Journal

, Volume 19, Issue 5, pp 613–617 | Cite as

The influence of small periodic perturbations on nonlinear systems possessing rotational motions

  • A. Ya. Gadionenko
Brief Communications


Nonlinear System Rotational Motion Periodic Perturbation Small Periodic Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. A. Mitropol'skii, The Asymptotic Theory of Nonstationary Oscillations [in Russian], Izd-vo Nauka, Moscow (1964).Google Scholar
  2. 2.
    V. M. Volosov, The Averaging of Some Perturbed Motions, Dokl. Akad. Nauk SSSR,133, No. 2 (1960).Google Scholar
  3. 3.
    F. L. Chernous'ko, Resonances in Appreciably Nonlinear Systems, Zh. Vych. Matern, i Matern. Fiz.,3, No. 1 (1963).Google Scholar
  4. 4.
    N. N. Moiseev, The Asymptotics of Rapid Rotations, Zh. Vych. Matem, i. Matern. Fiz.,3, No. 1 (1963).Google Scholar
  5. 5.
    A. Ya. Gadionenko and A. M. Samoilenko, The Rotational Motions of Second-Order Self-Regulating Systems, in: Mathematical Physics [in Russian], Izd-vo Naukova Dumka, Kiev (1967).Google Scholar
  6. 6.
    E. A. Coddington and N. Levinson, The Theory of Ordinary Differential Equations, McGraw, New York (1955).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • A. Ya. Gadionenko
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations